# SDR AALA202006099003

- Difficulty date: June 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 53,015 hours, 33,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3044
- Condition: Faulted
- Location: Cabin
- Part time: 53,015 hours, 33,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LEFT EMERGENCY OVERWING EXIT EMERGENCY POWER SUPPLY UNIT FAULT DURING TESTING. REPLACED EMERGENCY POWER SUPPLY UNIT (11WL)  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
